# SDR AALA20071607

- Difficulty date: August 22, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N675AN
- Make and model: Boeing 757223
- Aircraft serial: 29425
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Leaking
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T688/22AUG DFW TO SJU, LOST CENTER HYDRAULIC FLUID DURING FLIGHT.  DIVERTED TO MIA AND LANDED WITHOUT INCIDENT.  FOUND NUMBER ONE SPOILER ACTUATOR LEAKING.  REPLACED NUMBER ONE SPOILER ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
